Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling sick. Anti sickness tablets not working. Having diarrhea. Cure?

I have been sick everyday since last Sunday so nearly a week I been to my doctor 2 times and been prescribed 2 different types of anti sickNess tablets (neither worked) then last night I finally started to feel a little better n managed to eat and drink something, then in the middle of the night I woke up three times with diarrhoea but noticed that it isn t normal diarrhoea it is like a gooey clear watery substance, please help Me
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hell! Thanks for putting your query in HCM. I am a Gastroenterologist (DM)

I think you are suffering from acute infectious enteritis that is the infection of Gut that's why you are having diarrhea.
You have to keep your hydration level well by taking lots of fluid and juices.
Take a course of antibiotics like combination of ofloxacin and ornidazole

I hope I have answered your query. Getwell soon ,remain in touch
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor